# SDR SIMA200423706

- Difficulty date: August 18, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 1452172500
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  BLENDED CORRODED AREA AND PERFORMED NDT INSPECTION.  FILLED BLENDED AREA WITH EPOXY RESIN EA 934NA AND SANDED SMOOTH.  FABRICATED THREE DOUBLERS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 26, 53-21-02.  (M)
